when a doc tries diff.meds and a person gets too anxious and manic,has severe mood swings throughout the day,they are usually bi-polar and the meds need to be changed. Sometimes depression itself can cycle rapidly during the day without meds. If you have had this doc for awhile you may need a new med and a new doc. I am sorry you are in pain and I think the pain associated with this disease is worse than a correct med that the body needs. If you are under 21y/o you may need a pediatric psychiatrist because They dose and medicate differently than an adult psychiatrist.
I know how the rollercoaster feels and you need to get off,however, if a doc gives you a med you have been on for a while he/she needs to wean you off because if you go cold turkey, you can feel much worse and crash.even if you think it makes you feel better. I have had numerous docs and have had to weed them out until I found a great doc who really knew her stuff. Perseverance is the key.